International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Binary Sequences Derived from ML-Sequences over Rings, I: Periods of Minimal Polynomials

Authors:
Zong-Duo Dai
Download:
DOI: 10.1007/BF02451115
Search ePrint
Search Google
BibTeX
@article{jofc-1992-14192,
  title={Binary Sequences Derived from ML-Sequences over Rings, I: Periods of Minimal Polynomials},
  journal={J. Cryptology},
  volume={5},
  pages={193-207},
  doi={10.1007/BF02451115},
  author={Zong-Duo Dai},
  year=1992
}